MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OG TDL CMPLX FRAME COIL 8X30; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL OG TDL CMPLX FRAME COIL 8X30; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 640CR0830
Medical Device Problem Codes Failure to Advance (2524); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a coil embolization to the left posterior communicating artery, the physician opened the package of an orbit galaxy coil (640cr0830, 30628881) and observed that the coil was impeded in introducer and could not be pushed out.The coil was also found to be kinked.A new device was used to complete the procedure.There was no patient injury reported.
 
Additional Manufacturer Narrative
(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter phone: (b)(6).The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Visual analysis was performed on the photos provided.In the picture, the og tdl cmplx frame coil 8x30 could be noted from a distal position.No damages could be noted on the device.The coil cannot be seen in the picture.A manufacturing record evaluation was performed for the finished device 30628881 number, and no non-conformances related to the malfunction were identified.The reported condition ¿coil - impeded-in introducer¿ could not be evaluated based on the pictures.The reported condition ¿coil - kinked/bent-prior to use¿ could not be evaluated based on the pictures.The mre suggests that the failure reported by the customer could not be related to the manufacturing process.No corrective action will be taken at this time.Further investigation will be performed once the device returns for analysis.Complaint trends are monitored on a monthly basis as part of the company post market surveillance.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Updated section on this medwatch report: b4, b5, g3, g6, h2 and h10.Based on the review of additional event information received on 21-dec-2021, the reported kinked was to the body/shaft of the device and not to the embolic coil.Therefore, the event no longer meets us regulatory reporting criteria.Please update your record accordingly.Section b5: additional information received indicated that there was no damage noted before removing the device from packaging or during removal from the package.The body/shaft was kinked, not the actual coil.The product was stored in the lab per the requirement of the instructions for use (ifu).The device was stored and handled according to the ifu.There was no other damage noted to the packaging.The integrity of the sterile pouch was not compromised.The procedure was completed by changing to a new device.There were no procedural delays due to the event.

Brand Name
OG TDL CMPLX FRAME COIL 8X30
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key12994004
Report Number3008114965-2021-00666
Device Sequence Number12226871
Product Code KRD
UDI-Device Identifier10886704030454
UDI-Public10886704030454
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number640CR0830
Device Catalogue Number640CR0830
Device Lot Number30628881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown